# SDR DALA2021063003592

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 87,500 hours, 39,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR ARMED LT WON'T ILLUMINATE. CORRECTIVE ACTION: CYCLED DOOR 2L AND INSPECTED GIRT BAR AND FLOOR FITTING, NO DEFECTS NOTED. (7821214)
